Optical Solitons with Dispersive Concatenation Model Having Multiplicative White Noise by the Enhanced Direct Algebraic Method

Authors

  • Ahmed H. Arnous Department of Physics and Engineering Mathematics, Higher Institute of Engineering, El-Shorouk Academy, Cairo, Egypt
  • Anjan Biswas Department of Mathematics and Physics, Grambling State University, Grambling, LA, USA https://orcid.org/0000-0002-8131-6044
  • Yakup Yildirim Department of Computer Engineering, Biruni University, Istanbul, Turkey
  • Ali Saleh Alshomrani Mathematical Modeling and Applied Computation Research Group, Center of Modern Mathematical Sciences and their Applications, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia

DOI:

https://doi.org/10.37256/cm.5220244123

Keywords:

solitons, concatenation, dispersion, white noise

Abstract

This paper investigates the significance of the dispersive concatenation model, incorporating the Kerr law of self-phase modulation in the presence of white noise. Our methodology relies on the enhanced direct algebraic method for integration. We reveal that intermediate solutions are expressed in terms of Jacobi's elliptic functions, leading to soliton solutions as the modulus of ellipticity approaches unity. This discovery culminates in the emergence of a diverse range of optical solitons. Our findings contribute novelty to the existing literature by offering insights into the behavior of optical solitons within the dispersive concatenation model, presenting a significant advancement in understanding this complex phenomenon.

Downloads

Published

2024-03-27

How to Cite

1.
Arnous AH, Biswas A, Yildirim Y, Alshomrani AS. Optical Solitons with Dispersive Concatenation Model Having Multiplicative White Noise by the Enhanced Direct Algebraic Method. Contemp. Math. [Internet]. 2024 Mar. 27 [cited 2024 Apr. 19];5(2):1165-79. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/4123

Most read articles by the same author(s)

1 2 > >>